# SDR CA960110509

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 252T12001
- Condition: Failure
- Location: Aileron
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)DURING FLIGHT - AILERON LOCKOUT - HARD FAULT. AILERON ACTUATOR CHANGED.
